What is post menopausal vaginal bleeding a symptom of? - AgingCare.com

What is post menopausal vaginal bleeding a symptom of?

Follow
Share

Why would I be prescribe a UTI drug for it (when I have no symptoms listed for UTI)?

This question has been closed for answers. Ask a New Question.
3

Answers

Show:
Good to hear you have an appointment. I would go to an ob/gyn if I had bleeding.
Helpful Answer (1)
Report

I went to my doc, who prescribed NITROFURANTOIN MONO-MCR 100MG. I have no symptoms of UTI...I checked several places online. I haven't started taking the meds, though I was supposed to, 2 days ago. I have an appointment in the morning
Helpful Answer (0)
Report

Jinny, are you certain the bleeding is vaginal? Did you test positive for UTI? It is possible you have both happening simultaneously, are you not scheduled to see your gynecologist or gp for a follow up?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.